# SDR DHL2003720010

- Difficulty date: October 9, 2003
- Submitted: October 9, 2003
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- Engine: Pwa JT8D*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

NR 1 OIL QUANTITY DECREASED FROM 4 GAL. TO 1.5 GAL. PERFORMED ABNORMAL.  NR 1 OIL BYPASS LIGHT ILLUMINATED. COMPLETED IN-FLIGHT ENGINE SHUTDOWN ABNORMAL PROCEDURE.  OPERATED ENGINE AT 1.4 EPR NO VISIBLE LEAKS NOTED EXTERNALLY. INSPECTED TAILPIPE NO EVIDENCE OF LEAKAGE NOTED. REMOVED NOSE DOME IN INLET NO LEAKS NOTED.
